# SDR DALA2024050604965

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N359DN
- Make and model: Airbus A321-211
- Aircraft serial: 8370
- Aircraft time: 16,962 hours, 7,239 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Faulted
- Location: Brake Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3059 - ATO - AT BELOW 80KTS DUE TO BRAKES HOT. CORRECTIVE ACTION: FORWARD LEFT BTMU TO MEL. A/C CLEARED TO CONTINUE. LATER, REPLACED LEFT BTMU. OPS CHECK GOOD. (LP 5865692)
